# SDR SWIA202161687

- Difficulty date: April 28, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE R-2 FLAP ACTUATOR AND REPLACE WITH SERVICEABLE PART. COMPLY WITH TASK CARD 27-900-1007-SKY CL600-2B19 (CRJ200) FLAP ACTUATOR INSTALLATION    (C-CHECK RO 10/07/2021)   REMOVED R-2 FLAP ACTUATOR AND REPLACED WITH SERVICEABLE PART. COMPLIED WITH TASK CARD 27-900-1007-SKY CL600-2B19 (CRJ200) FLAP ACTUATOR INSTALLATION. REF TASK CARD AND CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
